# SDR N6WA2016030902

- Difficulty date: March 9, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 32,352 hours, 23,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST EMER CEILING FLOODLIGHT INOPERATIVE SEAT 18B.  DEFERRED CEILING FLOODLIGHT IAW MEL 33-51-01B CAT C.
